# SDR 06FDEA2658

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300*
- Aircraft serial: 781
- Aircraft time: 13,781 hours, 7,319 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1601424
- Part serial: AEYE0476
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 18,253 hours, 9,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, 10,000 FT, REPEAT WRITE UP.  STEADY OIL TEMP CLIMB PAST 160.  TEMP WENT 184, 190, 192 FOR APPROX 15 SECONDS.  THEN 200 DEGREES FOR APPROX 5 SEC.  ECAM FOLLOWED-THROTTLE IDLE.  ECAM CLEARED, CAUTION  WENT AWAY.  CK'ED MAIN SCAVENGE OIL FILTER ASSY AS REQ, ALL OK.  REMOVED AND REPLACED NR 1 ENGINE FUEL/OIL HEAT EXCHANGER, PER A300 AMM 79-22-02-4-05, PERFORMED INSP, CHECK PER AMM 79-22-02-6-05, NO DEFECTS  NOTED.  RAN NR 1 ENG PER A300 JRH, ALL ENGINE PARAMETERS NORMAL, AND LEAK CHECK NORMAL.  RAN NR 1 AND NR 2 ENG, OIL TEMP WITHIN 4 DEGREES OF EACH OTHER.  AT 85 PERCENT OIL TEMP 100 C, 91 PERCENT 106 C, AT 102 PERCENT OIL TEMP 112 C.  ALL ENGINE COWLS CLOSED.
